# SDR FDEA201609273378

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062511
- Part serial: MTM356
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP VANE, HAD A SMALL HOLE ON BOTOM SIDE LOCATED NEAR CENTER OF THE VANE.  REPAIRED IAW SRM 51-00-01 VOL 1, FIG 4, PG 11.
